# SDR UALA2012032201842

- Difficulty date: March 21, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 67,705 hours, 13,010 cycles
- Engine: Pwa PW4077
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seal
- Part number: 113W93892
- Condition: Damaged
- Location: Rt Flaperon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FLAPERON "ELEPHANT EAR" SEAL IS DAMAGED.  ONE, AFT SEAL DAMAGED, PART NUMBER 120-5372.  INSTALLED NEW ELEPHANT EAR SEAL.
